# SDR SIMA20131025003

- Difficulty date: October 25, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N829AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145609
- Aircraft time: 27,315 hours, 24,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EMERGENCY LIGHT INOPERATIVE.  R & R BULB IAW AMM 33-50-10, OPS CHECKED GOOD.
